Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Constant abdominal pain with urge to urinate with nausea. Cause?

A few days ago, on Sunday I woke up with extreme abdominal pain . I later threw up several times and had diarrhea all day. I thought I had food poisoning from some food at a wedding. Monday I still had diarrhea and food poisoning symptoms. The following days, Tuesday through Thursday I had a sensitive stomach. I feel nauseous and have a headache on and off. I feel very tired. My tongue also feels like it has lost it s taste buds. I have had a loss of appetite. I am concern because I woke up to an extreme pain on my left abdomen this morning and had to go pee. I still have an aching abdomen. This is not a cramp or the same feeling as a food allergy . The pain in my abdomen is more constant on my left when lying down. I feel very nauseous.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

You need a course a good intestinal antibiotic which can clear off the infection. You may need a combination of ofloxacin and metrogyl like Oflox D. It is a prescription drug; please get it prescribed by your treating doctor.

Do not wait for the infection to subside on its own, it can lead to complications.

You also need probiotics.

Take plenty of fluids orally, consume Yoghurt.

See your doctor at the earliest.

Get well soon.

Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor